| Catalog Number |
5407120950F |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 1 event for the failure: fracture.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting quarter under mfr report # 3015967359-2025-99245; however, it should be included under this report.Product return status 1 device was received.Evaluation findings (results/components): 1 device: degradation problem identified / part/component/sub-assembly term not applicable.Product disposition 1 device: scrapped by stryker.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99538.Supplemental rationale corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting quarter under mfr report # 3015967359-2025-99245; however, it should be included under this report.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: degradation problem identified / part/component/sub-assembly term not applicable.Product disposition: 1 device: scrapped by stryker.